Tolerance in algebraic structures. II

Bohdan Zelinka

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 2, page 175-178
  • ISSN: 0011-4642

How to cite


Zelinka, Bohdan. "Tolerance in algebraic structures. II." Czechoslovak Mathematical Journal 25.2 (1975): 175-178. <>.

author = {Zelinka, Bohdan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {175-178},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Tolerance in algebraic structures. II},
url = {},
volume = {25},
year = {1975},

AU - Zelinka, Bohdan
TI - Tolerance in algebraic structures. II
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 2
SP - 175
EP - 178
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. V. R. Chandran, On a problem of B. Zelinka
  2. V. R. Chandran, On a problem of B. Zelinka, II
  3. M. Loganathan, On tolerance relations
  4. K. Kumaresan, A note on idempotent separating congruences on a regular semigroup
  5. Bedřich Pondělíček, On tolerances on periodic semigroups
  6. Ivan Chajda, Systems of equations and tolerance relations
  7. Bohdan Zelinka, Tolerance relations on periodic commutative semigroups
  8. Ivan Chajda, A note on permutability in varieties
  9. Ivan Chajda, Bohdan Zelinka, Tolerance relation on lattices
  10. Ivan Chajda, Bohdan Zelinka, Compatible relations on algebras

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.